American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Saugata Basu, Richard Pollack and Marie-Françoise Roy. Computing roadmaps of semi-algebraic sets on a variety. J. Amer. Math. Soc. 13 (2000) 55-82. MR 1685780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anders Björner and László Lovász. Linear decision trees, subspace arrangements and M\"obius functions . J. Amer. Math. Soc. 7 (1994) 677-706. MR 1243770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Persi Diaconis and Daniel Rockmore. Efficient computation of the Fourier transform on finite groups . J. Amer. Math. Soc. 3 (1990) 297-332. MR 1030655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Noga Alon, Paul Seymour and Robin Thomas. A separator theorem for nonplanar graphs . J. Amer. Math. Soc. 3 (1990) 801-808. MR 1065053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Chazelle. Lower bounds on the complexity of polytope range searching . J. Amer. Math. Soc. 2 (1989) 637-666. MR 1001852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1